905.866 medical & health answers

Bleeding on the pill answers (5423)

Page 1 from 100 Next >
Q: 

Break through bleeding on the pill

A: Hi Jenny, Since it doesn"t sound like you are using it for protection against pregnancy, you can go ahead and try to get through the 3rd month, and hope it adjusts. If it doesn"t, go back to your Dr., and see if changing pills, taking a lower dose, or a diffrent brand will help both you breakthrough bleeding and the acne. Thanks, and Good Luck, Drea Jean Was this post helpful? Rate It!...
Q: 

Im still bleeding on the pill. Is this normal?

A: It sounds like you have been using the pill for sometime and this never occurred before and it has to be considered abnormal for you because of that, since bleeding is relatively constant for one woman from period to next.   So, you should try to get in and see your doctor, or at least call tomorrow and ask to speak with them. If you haven''t had a pelvic exam for a while they may want to do an exam and make sure that everything is alright. Any abnormal bleeding should be investigated....


Q: 

Heavy period bleeding on the pill?

A: Which pill are you on? Each one causes different side effects. I myself can't take any of the ones I've tried because it causes periods so heavy I became anemic. I would speak to your doctor, you may need to change which pill you are on....


Q: 

I''m on the pill and my latest period has been different: dark bleeding and I feel sick...could I be pregnant?

A: Even the pill can fail-and it is advisable to do a pregnancy test if you think that you might be pregnant, especially if you do not have the normal pattern of periods on the pill....


Q: 

  i have been on the pill for a year i was on the yellow pill and skipped fourdays i had inprotected sex on the fourth dayand then started bleeding the nextmorning is this breakthrough bleeding or am i at risk to fall pregnant

A: Hi,Ingestion of contraceptive pills leads to suppression of ovulation for that cycle. the pill is stopped for fewdays to allow withdrawal bleeding. Inhibition of ovulation leads to failure to conceive and bleeding abortsany conceptus in the womb. So there are no chances that you will become pregnant. Hope this helps. Take care....


Q: 

I was on the pill and my last period was on 5th of august then i got off the pill on 19th of august, me and my boyfriendhad sex the morning the 21st and the morning of the 22nd i started cramping, a little headache and having a bleeding,heavy like a per

A: Hi, Stopping the pills midway could only cause hormonal imbalances and does not help in restoration ofovulation in any way. the bleeding you experienced is withdrawal bleeding and not your period. Afterdiscontinuing pills ovulation usually resumes immediately, but in certain patient?s it might take some timefor the hormones to settle down and resume the cycles or ovulation. Best....


Q: 

  I have been on the pill for 10 years, and last week I went away and forgot mypills. I was 1.5 weeks into my pack, andmissed 5 pills. I got my period anddicontinued taking that pack and started a new one on Sunday. I normally onlyget myperiod for 5 days,

A: Hi, it may be possible that your bleeding may be due to the pills but any bleeding for long period needs to bethoroughly investigated, in my opinion as it is not normal. there can be many reasons for this prolongedbleeding (dysfunctional uterine bleeding) like endometrial hyperplasia, fibroids and polyps, other medicalconditions like hypertension and diabetes, medications...


Q: 

I am on the pill and forgot to take it for 4 days. This made my period start andi immediatley started my pill again. Ihave now had my period for 2 weeks and 4days, it stopped for 1 day then started again. I do not understand whatishappening or when will

A: Hi there. Welcome to the forum! Missing pills is an obvious cause of breakthrough bleeding. Missing one pillonly slightly raises the incidence of bleeding but by the time 3 pills are missed, over 80% of women will havesome bleeding if not a full menses. the best therapy would be to do nothing but take the pills more regularly.Please keep us posted for any further queries....


Q: 

  I am not sure if I had a miscarage. Here are my symptions.I am on the pill and was taking antibiotics overlappingtowards the end of myperiod (7 day break). I waited 1 week after the antibiotics stopped beforehaving sex again. 9 dayslater I went to the t

A: Hi, Miscarriage can be worried about only if you have bleeding or sudden unexpected abdominal pain after apregnancy confirmation. Besides the episode of spotting and bleeding that you had after the pill was what isknown as a ''withdrawal bleed''. Usually birth control pill does not cause any alteration in awoman''s natural menstrual cycle, but as taking the pill provides a woman with regular withdrawal bleeds.Still to confirm, you can talk to...


Q: 

on the pill and having my period

A: Hi, Welcome to ehealthforum. Sometimes you can have delayed periods/bleeding while on the hormonal birth control pills. Do not stop taking the birth control pills, continue to take them as instructed. If the spotting/bleeding continues for more than 10 days, then report to your gynecologist for possible change in pills with alternate ones or with lower dose combinati

 
Contact us   |   Disclaimer & Privacy Policy   |